CSpace
一个环境数学模型的一致持久性与稳定性
李林1; 唐民英2; 俞元洪3
2003
Source Publication应用数学学报
ISSN0254-3079
Volume026Issue:001Pages:149
Abstract本文研究一个生态环境数学模型dx(t)/dt=x(t)(α-bx(t)-cx∫-∞^tδOe^-δ0(t-s)y(s)ds),dy(t)/dt=y(t)u(x(t-r))-a-βy(t)
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46455
Collection中国科学院数学与系统科学研究院
Affiliation1.北京石油化工学院
2.云南大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李林,唐民英,俞元洪. 一个环境数学模型的一致持久性与稳定性[J]. 应用数学学报,2003,026(001):149.
APA 李林,唐民英,&俞元洪.(2003).一个环境数学模型的一致持久性与稳定性.应用数学学报,026(001),149.
MLA 李林,et al."一个环境数学模型的一致持久性与稳定性".应用数学学报 026.001(2003):149.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李林]'s Articles
[唐民英]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[李林]'s Articles
[唐民英]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李林]'s Articles
[唐民英]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.